Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

65 years old, not able to have orgasm, having erection but cannot ejaculate. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I have recently had issues with not being able to have an orgasm but do have an erection cannot ejaculate. What type of treatment is required to correct this problem. I am 65 yrs old and sexually active having sex 8-10 per month.
Posted Wed, 18 Jul 2012 in Men's Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The main and commonest cause for the problem like you have is low testosterone levels and stress.

If you are stressed mentally or physically there are very much high chances of your sexual arousal being affected.Mind relaxation exercises like Yoga and Meditation will surely help to regain the normality.

If it is not the stress then considering your age there are chances of your testosterone levels be lower.This can be confirmed by blood test estimating testosterone levels and can be treated with synthetic testosterone which will solve your problem completely.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor